# SDR 2001FA0000377

- Difficulty date: September 3, 2001
- Submitted: October 3, 2001
- Operation: General aviation
- Aircraft: N316ST
- Make and model: Casa C212200
- Aircraft serial: 289
- Engine: Garrtt TPE331*
- System (JASC): 5751 · Ailerons
- Part: Link
- Part number: 212111407
- Condition: Cracked
- Location: Attach Bolt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND RIGHT AILERON OUTBOARD HINGE LOOSE.  THE OUTBOARD LINK WAS CRACKED AT THE WING ATTACH BOLT LOWER LUG.  NO DAMAGE TO THE WING OR AILERON WAS FOUND.
